MathSciNet Relay Station
MathSciNet bibliographic data
MR1500511 16K20
Albert, A. Adrian Errata: "On direct products, cyclic division algebras, and pure Riemann matrices'' [Trans. Amer. Math. Soc. 33 (1931), no. 1, 219–234; 1510586]. Trans. Amer. Math. Soc. 33 (1931), no. 4, 999.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement